# SDR DALA2017011000404

- Difficulty date: January 9, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 82,107 hours, 37,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 5331-01232-02A FOUND CRACK UPPER FWD. CORNER OF L-1 DOOR CUTOUT. C/W CARD REPAIR OF CRACK AT L-1 DOOR.
